| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 7, 2013, no. 1-4


M. A. Khan, A. Madugu
      Some commutativity results for certain rings
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 1-12
      http://dx.doi.org/10.12988/ija.2013.13001

A. Khaksari, S. Jahanpanah Bavaryani
      Subtractive \phi-prime ideal in semirings
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 13-16
      http://dx.doi.org/10.12988/ija.2013.13002

A. Khaksari, F. Rasti Jahromi
      Multiplication graded modules
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 17-24
      http://dx.doi.org/10.12988/ija.2013.13003

Tsemo Aristide
      Some properties of schemes in groups theory and top couples
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 25-48
      http://dx.doi.org/10.12988/ija.2013.13004

N. A. Zeyada, N. Jarboui
      S-CS modules and rings
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 49-62
      http://dx.doi.org/10.12988/ija.2013.13005

P. Radha Krishna Kishore
      Generalised lattice ordered groups (gl-groups)
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 63-68
      http://dx.doi.org/10.12988/ija.2013.13006

P. Radha Krishna Kishore
      Ideals and congruences in a gl-group
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 69-72
      http://dx.doi.org/10.12988/ija.2013.13007

D. Singh, A. I. Isah
      A note on category of multisets (MUL)
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 73-78
      http://dx.doi.org/10.12988/ija.2013.13008

S. Rani, P. Kumar, I. Singh
      Minimal cyclic codes of length 2p^n
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 79-90
      http://dx.doi.org/10.12988/ija.2013.13009

J. Almeida, A. Cardoso
      A sequence of weakly monotonic automata with increasing level
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 91-100
      http://dx.doi.org/10.12988/ija.2013.13010

I. M. A. Hadi, M. A. Ahmed
      Fully extending modules
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 101-114
      http://dx.doi.org/10.12988/ija.2013.13011

A. Nagy
      On faithful representations of finite semigroups S of degree |S| over the fields
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 115-129
      http://dx.doi.org/10.12988/ija.2013.13012

S. M. Mostafa, M. A. Abdel Naby, F. A. Halim, A. T. Hameed
      On KUS-algebras
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 131-144
      http://dx.doi.org/10.12988/ija.2013.13013

I. G. Kelebek, T. Bilgin
      Computing the rank of U(ZA)
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 145-156
      http://dx.doi.org/10.12988/ija.2013.13014

M. Sanchez-Mirafuentes, G. Villa Salvador
      Kummer type extensions in function fields
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 157-166
      http://dx.doi.org/10.12988/ija.2013.13015

M. A. Al-Kadhi
      On the generation of sporadic simple group O'N by (2,3,t) generators
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 167-176
      http://dx.doi.org/10.12988/ija.2013.13016

M. F. Hama
      On structured pseudo spectra for polynomial eigenvalue problems
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 177-187
      http://dx.doi.org/10.12988/ija.2013.13017

M. F. Hama
      On condition numbers and pseudo spectrum for multiparameter eigenvalue problems
      International Journal of Algebra, Vol. 7, 2013, no. 1-4, 189-202
      http://dx.doi.org/10.12988/ija.2013.13018


Journals | Books | Author guidelines